2 doctors weighed in:

Why do I feel like my stomach feel like its on fire sometimes ?

2 doctors weighed in
Dr. Luis Villaplana
Internal Medicine
1 doctor agrees

In brief: It probably is!

Fire in the stomach- inflammation of the stomach lining is a common cause for the feeling you are getting.
Tums/zantac/pepcid/tagamet/ Omeprazole and othe prescription meds should help. Now here's the deal, if they do not, please see your doctor.

In brief: It probably is!

Fire in the stomach- inflammation of the stomach lining is a common cause for the feeling you are getting.
Tums/zantac/pepcid/tagamet/ Omeprazole and othe prescription meds should help. Now here's the deal, if they do not, please see your doctor.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors